Library Header Image
LSE Research Online LSE Library Services

Games of crowding

Alpern, Steven and Reyniers, Diane J. (2001) Games of crowding. International Game Theory Review, 3 (1). pp. 27-56. ISSN 0219-1989

Full text not available from this repository.
Item Type: Article
Official URL:
Additional Information: © 2001 World Scientic Publishing Company
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Mathematics
Departments > Management
Date Deposited: 31 Oct 2008 16:23
Last Modified: 01 Jul 2020 23:29

Actions (login required)

View Item View Item